# SDR SWAA2022020858543

- Difficulty date: January 5, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 39,369 hours, 23,825 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON RUDDER BALANCE WEIGHT. (MARKED) ; / [01] UPDATED MEASUREMENT SECTION.; [02] REMOVED AND REPLACED RUDDER BALANCE WEIGHT IAW CMM 55-40-09 STEP 2.C.(2)(B) PAGE 302 AND STEP 2.C.(3)(A) PAGE 704 AND SRM 51-60-07-0G-0 STEP 5.A.(6)(C).  CAL TOOL ID#PER1202.; [03] VERIFIED CORRECTIVE ACTION 1-2.
